Tohoku Mathematical Journal

On normal and conormal maps for affine hypersurfaces

Katsumi Nomizu and Barbara Opozda

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 44, Number 3 (1992), 425-431.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53A15: Affine differential geometry


Nomizu, Katsumi; Opozda, Barbara. On normal and conormal maps for affine hypersurfaces. Tohoku Math. J. (2) 44 (1992), no. 3, 425--431. doi:10.2748/tmj/1178227306.

Export citation


  • [B] W. BLASCHKE, Vorlesungen iiber Differentialgeometrie II, Affine Differentialgeometrie, Springer, Berlin, 1923.
  • [DNV] F. DILLEN, K. NOMIZU AND L. VRANCKEN, Conjugate connections and Radon's theorem in affin differential geometry, Monatsh. Math. 109 (1990), 221-235.
  • [N] K. NOMIZU, Introduction to Affine Differential Geometry, Part I, Lecture Notes, MPI preprin MPI 88-37, 1988; Revised: Department of Mathematics, Brown University, 1989.
  • [N-P] K. NOMIZU AND U. PINKALL, On the geometry of affine immersions, Math. Z. 195 (1987), 165-178
  • [O-V] B. OPOZDA AND L. VERSTRAELEN, On a new curvature tensor in affine differential geometry, Geometry and Topology of Submanifolds II, Avignon, May 1988, World Scientific, 1990, pp. 271-293.
  • [Sch] P. A. SCHIROKOW AND A. P. SCHIROKOW, Affine Differentialgeometrie, Teubner, Leipzig, 1962
  • [Sh] Y-B. SHEN, Harmonic Gauss maps and Codazzi tensors for affine hypersurfaces, Archiv de Math. 55 (1990), 298-305.
  • [Si] U. SIMON, Minkowskische Integralformeln und ihre Anwendungen in der Differentialgeometrie i Grossen, Math. Ann. 173 (1967), 307-321.
  • [S] W. Suss, Zur relativen Differentialgeometrie V: Uber Eihyperflachen in Rn+1, Thoku Math. J. 3 (1929), 202-209.